# SDR BJNA051202

- Difficulty date: December 7, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791
- Part serial: 6250
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXTERIOR EMERGENCY EXIT LIGHT, INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY.  (K)
